# SDR DXTA2009021803514

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 3,149 hours, 1,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF AND AFTER RAISING THE GEAR HANDLE, THE LT AND NOSE LANDING GEAR INDICATED UP (GREEN) BUT THE RT MLG INDICATED UNSAFE (RED).
